Illinois, 2013Tornadoes and Hail in Illinois, June 24, 2013
June 24, 2013 · NWS DVN · 21 events in 6 counties and zones
A disturbance moving northeastward across the region led to the development of a severe squall line with bowing segments that moved from eastern Iowa into northwest Illinois during the early evening hours. This line of thunderstorms produced widespread wind damage along and to the north of Interstate 80.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A disturbance moving northeastward across the region led to the development of a severe squall line with bowing segments that moved from eastern Iowa into northwest Illinois during the early evening hours. This line of thunderstorms produced widespread wind damage along and to the north of Interstate 80. There was an EF-1 tornado near Atkinson in Henry County and an EF-0 near Van Orin in Bureau County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 24, 2:23 PM CST, 5 minutes earlier.
Area forecast discussion, Jun 24, 2:23 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS. ..12..
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.
TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.
WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.
HAASE
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013
UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL. ..12..
&&
.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013
LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12Hazardous weather outlook, Jun 24, 6:12 AM CST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.
FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.
SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.
THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.
AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.
14
In the hours before
Local storm report, Jun 24, 2:07 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 5 NW IOWA CITY 41.71N 91.60W
06/24/2013 E60 MPH JOHNSON IA TRAINED SPOTTER
&&
GROSSLocal storm report, Jun 24, 2:11 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
311 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO STANWOOD 41.89N 91.15W
06/24/2013 CEDAR IA TRAINED SPOTTER
TORNADO RAIN WRAPPED WEST OF STANWOOD.
&&
HAASELocal storm report, Jun 24, 2:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG OXFORD 41.72N 91.79W
06/24/2013 JOHNSON IA EMERGENCY MNGR
NUMEROUS POWER LINES AND TREES DOWN THROUGHOUT THE COUNTY
WITH A LIGHTNING STRIKE CAUSING A FIRE IN TOWN.
&&
GROSSLocal storm report, Jun 24, 2:18 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG N WASHINGTON 41.31N 91.69W
06/24/2013 WASHINGTON IA TRAINED SPOTTER
TREES DOWN IN TOWN...CORN BLOWN OVER...SMALL METAL
OUTBUILDING DESTROYED.
&&
GROSSLocal storm report, Jun 24, 2:23 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 NNE WELLMAN 41.54N 91.81W
06/24/2013 JOHNSON IA TRAINED SPOTTER
60 FT PINE TREE BLOWN DOWN. ESTIMATED 60 MPH WINDS. ALSO
OVER 6 INCHES OF RAIN SINCE MIDNIGHT.
&&
MASLocal storm report, Jun 24, 2:25 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO N MUSCATINE 41.42N 91.07W
06/24/2013 MUSCATINE IA LAW ENFORCEMENT
TORNADO ON THE GROUND WITH SEMI TRUCK OVERTURNED ON
HIGHWAY 61 AND INDEPENDENCE ST NEAR BLAINS FARM AND
FLEET.
&&
GROSSEvent by event
18 thunderstorm wind, 2 tornado, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Warren
- When
- June 24, 2:28 PM CST
- Where
- Warren County, Smithshire
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.800, -90.780
The Emergency Manager estimated thunderstorm wind gusts of 50 to 60 mph.
Thunderstorm Wind, Rock Island
- When
- June 24, 2:38 PM CST
- Where
- Rock Island County, 1.7 mi ESE of Moline
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.490, -90.490
Several large trees, about a foot in diameter, were reported down near 19th Avenue and 26th Avenue. Time of the event was estimated using radar.
Thunderstorm Wind, Rock Island
- When
- June 24, 2:39 PM CST
- Where
- Rock Island County, 1.7 mi ESE of Moline
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.490, -90.490
The ASOS at the Quad City International Airport measured a wind gusts of 68 mph.
Thunderstorm Wind, Rock Island
- When
- June 24, 2:39 PM CST
- Where
- Rock Island County, 1.7 mi ESE of Moline
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.490, -90.490
Several large tree branches were blown down.
Thunderstorm Wind, Rock Island
- When
- June 24, 2:39 PM CST
- Where
- Rock Island County, 0.69 mi N of Silvis Hgts
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.510, -90.430
A trained spotter reported major tree damage with many trees down.
Thunderstorm Wind, Henry
- When
- June 24, 2:46 PM CST
- Where
- Henry County, Woodhull
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.180, -90.320
Report of a semi truck overturned on Interstate 74 just north of Woodhull.
Thunderstorm Wind, Henry
- When
- June 24, 2:54 PM CST
- Where
- Henry County, Cambridge
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.300, -90.200
Thunderstorm wind gusts were estimated at 50 to 60 mph.
Tornado, Henry
- When
- June 24, 3:00 PM CST to 3:05 PM CST
- Where
- Henry County, 1 mi NE of Atkinson to 4.02 mi NNE of Annawan
- Rating
- EF1
- Path length
- 6.21 mi
- Path width
- 50 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.430, -90.006
The tornado snapped several tree trunks, destroyed a grain bin, downed large limbs, and damaged the roof of one residence.
Thunderstorm Wind, Henry
- When
- June 24, 3:07 PM CST
- Where
- Henry County, 2.08 mi NE of Atkinson
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.440, -89.990
An off duty NWS employee estimated a thunderstorm wind gust of 70 mph.
Hail, Rock Island
- When
- June 24, 3:15 PM CST
- Where
- Rock Island County, 1.24 mi WSW of Moline
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.490, -90.540
In addition to the hail, trees were blown down along Avenue of the Cities in Moline. Also there were power outages in the same area.
Thunderstorm Wind, Whiteside
- When
- June 24, 3:15 PM CST
- Where
- Whiteside County, Tampico
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 41.630, -89.780
Power lines and trees were downed in Tampico.
Thunderstorm Wind, Whiteside
- When
- June 24, 3:20 PM CST
- Where
- Whiteside County, 0.52 mi W of Tampico
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.630, -89.790
A trained spotter reported 2.5 inch diameter tree branches down.
Thunderstorm Wind, Bureau
- When
- June 24, 3:21 PM CST
- Where
- Bureau County, 0.69 mi S of New Bedford
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.510, -89.720
The emergency manager reported a tree split in half.
Thunderstorm Wind, Whiteside
- When
- June 24, 3:27 PM CST
- Where
- Whiteside County, 0.52 mi E of Rock Falls
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.770, -89.690
Thunderstorm wind gusts were estimated at 55 to 60 mph.
Thunderstorm Wind, Whiteside
- When
- June 24, 3:31 PM CST
- Where
- Whiteside County, 0.52 mi E of Sterling
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.800, -89.690
A trained spotter reported a wind gust of 70 mph.
Tornado, Bureau
- When
- June 24, 3:33 PM CST to 3:34 PM CST
- Where
- Bureau County, 1.02 mi NNE of Van Orin to 1.54 mi NNE of Van Orin
- Rating
- EF0
- Path length
- 0.63 mi
- Path width
- 75 yd
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.564, -89.344
Over a dozen large pine trees were downed, including several that had been snapped across two farmsteads. There was minor damage to one of the homes from a tree falling on it. In addition, the corn crop was severely bent between the two properties.
Thunderstorm Wind, Whiteside
- When
- June 24, 3:35 PM CST
- Where
- Whiteside County, 0.52 mi E of Rock Falls
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.770, -89.690
The fire department reported a large tree down on a house.
Thunderstorm Wind, Bureau
- When
- June 24, 3:39 PM CST
- Where
- Bureau County, Malden
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.420, -89.370
A trained spotter reported a large two and half foot diameter tree down along with several branches. Time of this event was estimated using radar.
Thunderstorm Wind, Bureau
- When
- June 24, 3:40 PM CST
- Where
- Bureau County, Van Orin
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.550, -89.350
A trained spotter reported a large elm tree was down along with numerous branches. There was also a sheet of plywood blown across the road.
Thunderstorm Wind, Putnam
- When
- June 24, 3:40 PM CST
- Where
- Putnam County, 1.7 mi ENE of Hennepin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.260, -89.320
Several tree branches that were 1 to 2 inches in diameter were reported down.
Thunderstorm Wind, Bureau
- When
- June 24, 3:45 PM CST
- Where
- Bureau County, La Moille
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.530, -89.280
A three inch diameter tree was split in half due to a thunderstorm wind gust.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Iowa, June 24, 20131 death · $500,000 · EF1 · 21 events
- Hail and Damaging Wind in New Hampshire, June 24, 201330 injured · 1 in hail · 7 events
- Flash Flooding and Hail in Illinois, June 24, 2013$42 million · 52 kt wind · 7 events
- Flash Flooding and Flood in Iowa, June 24 to 25, 2013$3.9 million · 65 kt wind · 56 events
- Tornado and Damaging Winds in Illinois, June 24, 2013$1.3 million · EF0 · 46 events
- Hail and Damaging Winds in Pennsylvania, June 24, 20131 injured · $285,000 · 1 in hail · 15 events
- Hail and Lightning Strike in Florida, June 24 to 25, 2013$600,000 · 0.88 in hail · 2 events
- Flash Flooding and Hail in New York, June 24, 2013$107,000 · 1.75 in hail · 36 events
- Flash Flood in Kentucky, June 24, 2013$500,000 · 1 event
- Flood and Hail in Massachusetts, June 24, 2013$116,000 · 1 in hail · 17 events
- Flash Flooding and Flooding in Iowa, June 24 to 30, 2013$119,000 · 6 events
- Damaging Winds in Indiana, June 24, 20131 injured · $42,000 · 70 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462349, 462365, 462350, 462355, 462358, 462351, 462352, 462370, 462354, 462348, 465424, 462357, 462359, 462361, 462363, 462380, 462360, 462368, 462366, 462369, 462364.